# SDR UPS03440393

- Difficulty date: March 2, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT LOWER CARGO DOOR CUTOUT UPPER CORNERS TWO FASTENER HOLES FOUND CRACK REVEALED FWD CORNER CRACKED HOLE AT SKI AND BEAR STRAP LAYER.  AFT CORNER CRACKED HOLE AT BEAR STRAP LAYER.  FOR DETAIL PLS REFER ATTACHED SKETCH.  FWD UPPER CORNER REPAIRED AS PER HX RS R53-61-34990 & AFT UPPER LOWER REPAIRED AS PER HX RS R53-61-34981 & UPS EA 747-53-20127 & B747-53-20128.
